Our Terms of Use and Privacy Policy have changed. We think you'll like them better this way.

Can Your Medication Be Causing Nutritional Imbalances?

  • Broadcast in Self Help
  • 0 comments
Dr Karen Kan

Dr Karen Kan

×  

Follow This Show

If you liked this show, you should follow Dr Karen Kan.

Call in to speak with the host

(818) 514-1190

h:17121
s:6073327
archived

Did you know that taking certain medications can cause a deficiency of essential nutrients in your body?  

Join me as I talk with Dr. Hyla Cass and we explore:

- The negative side effects of many medications to your nutritional health

- How you can effectivey use diet and natural supplements to address your health issues instead of medication 

- How to address depression naturally without dependance of antidepressants 

 

Nationally acclaimed innovator and expert in the fields of integrative medicine, psychiatry, and addiction recovery, Dr. Cass helps individuals to take charge of their health.

Comments

 comments